MAUDE Adverse Event Report: ZIMMER SPINE INSTINCT JAVA BLOCKER; INSTINCT JAVA SYSTEM

ZIMMER SPINE INSTINCT JAVA BLOCKER; INSTINCT JAVA SYSTEM
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3003853072-2021-00024 to 3003853072-2021-00035.
 
Event or Problem Description
It was reported that the threads of 12 plugs stripped during an operation.The plugs were replaced with new plugs.There was no reported impact to the patient.This is report three of twelve for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information in h3 added information to h6: component codes, type of investigation, investigation findings, investigation conclusions this follow-up report is being submitted to relay additional information and initially corrected information.Summary the complaint is confirmed for twelve (12) of twelve (12) returned instinct java blockers (pn 046w0an00002) for the failure of stripped threads.Medical records were not provided for review.Device evaluation: visual inspection of the devices reveals that all returned closure tops have stripped threads.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear cross-threading during use.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
INSTINCT JAVA BLOCKER
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key11616280
Report Number3003853072-2021-00026
Device Sequence Number11544490
Product Code NKB
UDI-Device Identifier00889024339910
UDI-Public(01)00889024339910(10)V16002717(11)170210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number046W0AN00002
Device Lot NumberV16002717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1